MAUDE Adverse Event Report: COOK INC ZILVER 635 VASCULAR SELF-EXPANDING STENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK INC ZILVER 635 VASCULAR SELF-EXPANDING STENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G43861
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 05/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A g52359-pta5-35-80-8-4.0 was used to pre dilate during stent placement.The g43861-ziv6-35-80-9-40 was placed successfully with no issues.During post dilating the stented area, the g52359-pta5-35-80-8-4.0 ruptured.The user removed the sheath and the balloon as a unit.During removal, the balloon caught on the stent, inverted it and balled it up.The tip of the balloon became stuck on the stent and detached.The detached balloon tip and damaged stent were sewn to the arterial wall to await removal surgery.The stent will be replaced as the patient is a dialysis patient and relies on this stent as a lifeline.Further information provided states: patient got infected and had to have an explant of the balloon part and stent.

Brand Name
ZILVER 635 VASCULAR SELF-EXPANDING STENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10120248
Report Number3005580113-2020-00374
Device Sequence Number14319669
Product Code MIH
UDI-Device Identifier10827002438610
UDI-Public(01)10827002438610(17)201113(10)C1419563
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2020
Report Date (Section F) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG43861
Device Catalogue NumberZIV6-35-80-9-40
Device Lot NumberC1419563
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/14/2020
Event Location Hospital
Date Report to Manufacturer06/04/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;